Balanced Nonbinary Sequences Obtained from Modified Nonbinary Kasami Sequences

Tsutomu MORIUCHI  Kyoki IMAMURA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E76-A   No.9   pp.1515-1519
Publication Date: 1993/09/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Information Theory and Coding Theory
Keyword: 
pseudo-random sequences,  M-sequences,  nonbinary sequences,  nonbinary Kasami sequences,  correlation function,  

Full Text: PDF>>
Buy this Article




Summary: 
Recently, the small set of nonbinary Kasami sequences was presented and their correlation properties were clarified by Liu and Komo. The family of nonbinary Kasami sequences has the same periodic maximum nontrivial correlation as the family of Kumar-Moreno sequences, but smaller family size. In this paper, first it is shown that each of the nonbinary Kasami sequences is unbalanced. Secondly, a new family of nonbinary sequences obtained from modified Kasami sequences is proposed, and it is shown that the new family has the same maximum nontrivial correlation as the family of nonbinary Kasami sequences and consists of the balanced nonbinary sequences.